Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zegogglestheydonothing

Skip doses or take 2 weeks off?

You could ask your dermatologist for his/her opinion. That would really be the way to find out for sure. Just call and leave a detailed message explaining your situation, and ask whether or not you should skip doses or take two weeks off. Or you'll get the receptionist who will take the message and ask a nurse, who will ask the derm and thus you'll get your answer. They should call you back once they find out the answer from the dermatologist.

Share this post


Link to post
Share on other sites

:think: Unfortunately, my derm is not sure that she wants to continue my treatment, and I will have to convince her when I see her next. That kind of eliminates the option of asking the question you suggested.

I'm only at about 60mg/kg with no side effects, but I am mostly clear.

Share this post


Link to post
Share on other sites

Ohhhh! In that case I'd suggest continuing to take it as directed. If you have a two-week period free of Accutane, that should be perfectly fine.

Share this post


Link to post
Share on other sites

skipping doses like taking it every 2-7 days during the first to second month of the course made my skin less dry to oilier, pore size back to pre-tane enlarged size. with that a few more whiteheads also appeared on the oiliest parts of my face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×